# SDR AALA202402133377

- Difficulty date: February 12, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 73,163 hours, 28,118 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS #1 FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT NOT BLINKING ON PREFLIGHT. REPLACED FLASHLIGHT BATTERY PER AMM 25-65-00.
